# SDR R61A2019112381304

- Difficulty date: November 8, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** FWD FUSELAGE LOWER STRUCTURE FR16 STGR27-28R, SHEAR CLIP CORRODED. REPLACED SHEAR CLIP IAW SRM 51-41-01 & 51-41-02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
